Corrigendum | Open Access
Corrigendum to “The Properties of a New Subclass of Harmonic Univalent Mappings”
In the paper entitled “The Properties of a New Subclass of Harmonic Univalent Mappings” , the presentation of Lemma 9 and Theorem 10 (in Section 3) is taken from that of Lemma 3.1 and Theorem 3.2 of Muir paper’s “S. Muir, “Harmonic mappings convex in one or every direction,” Computational Methods and Function Theory, vol. 12, no. 1, pp. 221–239, 2012”.
- Z.-H. Liu and Y.-C. Li, “The properties of a new subclass of harmonic univalent mappings,” Abstract and Applied Analysis, vol. 2013, Article ID 794108, 7 pages, 2013.
Copyright © 2015 Zhi-Hong Liu and Ying-Chun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.